# SDR 98ZZZX270

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Failed
- Location: Engine Ng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR SLOW TO INDICATE AND FALLS OFF-LINE ON DECELERATION.  PREVIOUSLY SENT FOR WARRANTY REPAIR ON P.O. 93129.  FAILED APPROXIMATELY ONE WEEK AFTER INSTALLATION.
